MathSciNet Relay Station
MathSciNet bibliographic data
MR2355984 33C45 (33B10 33C50 33C52)
Gautschi, Walter; Leopardi, Paul Conjectured inequalities for Jacobi polynomials and their largest zeros. Numer. Algorithms 45 (2007), no. 1-4, 217–230.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement